MAUDE Adverse Event Report: CORIN LTD BIOLOX DELTA; BIOLOX DELTA FEMORAL HEADS

CORIN LTD BIOLOX DELTA; BIOLOX DELTA FEMORAL HEADS
Model Number 104.4010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per comp (b)(4) initial report - the reporter has stated that they cannot provide any further information.The relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside on the usa.The submission of this report does not constitute that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Additional Manufacturer Narrative
Per (b)(4) initial report.The reporter has stated that they cannot provide any further information.The appropriate device details were provided and the relevant device manufacturing and sterilisation records have identified and reviewed.Review of these records revealed no product non-conformity or deviation from process that would have caused or contributed to the reported infection.Based on the above, no further investigation can be conducted.Infection is a known risk with any invasive surgery.Therefore, this case is now considered closed.The root cause of the infection could not be determined.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside on the usa.The submission of this report does not constitute that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity washout / debridement and revision of the biolox delta ceramic head after 3 weeks and 4 days due to infection.The reporter has stated that no other information is available at the time.
 
Event or Problem Description

Brand Name
BIOLOX DELTA
Common Device Name
BIOLOX DELTA FEMORAL HEADS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23705387
Report Number9614209-2025-00617
Device Sequence Number10649496
Product Code LZO
UDI-Device Identifier05055196926981
UDI-Public05055196926981
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.4010
Device Catalogue NumberN/A
Device Lot Number599871
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2025
Supplement Date Received by Manufacturer11/08/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight90 KG